# SDR C8GA20090093

- Difficulty date: March 23, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 2024T3
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE PREVIOUS REPAIR ON THE NR 8 LEADING EDGE SLAT ABOVE HOOK IS DAMAGED.  REMOVED PREVIOUS REPAIR, FABRICATED DOUBLER FROM 2024 T3 .125 INCH DIM 7 INCH BY 3.5 INCH AND INSTALLED REPAIR.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
